Journal article icon

Journal article

Improved Bounds on Restricted Isometry Constants for Gaussian Matrices

Actions


Access Document


Publisher copy:
10.1137/100788884

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM Journal on Matrix Analysis and Applications
Volume:
31
Issue:
5
Pages:
2882-2898
Publication date:
2010-01-05
DOI:
EISSN:
1095-7162
ISSN:
0895-4798
URN:
uuid:91b0aea3-d9b1-4068-ac31-6cea5feaaa94
Source identifiers:
357780
Local pid:
pubs:357780

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP